# SDR DHL2006363509

- Difficulty date: October 26, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK IS GOUGED AT FS 48 AND LBL 58.  INSTALLED NEW SECTION OF SEAT TRACK AT MAIN CARGO FROM FS 44.5 TO 48.5 IAW A300SRM 53-10-10 AND 51-30-30.  MATERIAL USED TMS 60-22457 7075-T6511.
